MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM; DEVICE, GAS GENERATING

BECTON, DICKINSON & CO. (SPARKS) BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM; DEVICE, GAS GENERATING
Model Number 260678
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter phone #: (b)(6).Initial reporter addr 1: (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using the bd gaspak¿ ez anaerobe container system that there was a label issue.The following information was provided by the initial reporter: confirm if the lot of the box and lot of the envelopes in the catalog is normal that they are not the same.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary: a complaint investigation due to incorrect labeling on gaspak ez anaerobe container catalog 260678 batch no.: 2055996 was performed on retention samples.Returned goods were not received from customer.The investigation required to perform visual inspection, incoming and batch record review.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.Incoming record not available, lot received under skip lot program.Photo received from customer was evaluated.No discrepancy observed.Raw material batch number 1272lj was used to manufacture bd batch 2055996.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.

Brand Name
BD GASPAK¿ EZ ANAEROBE CONTAINER SYSTEM
Common Device Name
DEVICE, GAS GENERATING
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16550412
Report Number1119779-2023-00289
Device Sequence Number17628861
Product Code KZJ
UDI-Device Identifier30382902606780
UDI-Public30382902606780
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/01/2023
Device Model Number260678
Device Catalogue Number260678
Device Lot Number2055996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer04/29/2023
Initial Report FDA Received Date03/15/2023
Supplement Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown